# SDR CALA2025061805674

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 36404
- Aircraft time: 48,086 hours, 4,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE TO FUSELAGE AFT OF BULK CARGO DOOR BEING CARGO LOADING LIGHT WITH FIBRE BREAKTHROUGH REF PIC AND LOCATIONDAMAGE NOTED AT APPROX STATION 1760 WATERLINE 31L AFTER FURTHER EVALUATION DAMAGE IS A PUNCTURE WITH A SCRATCH. PUNCTURE GOES THROUGH CARBON FIBER. DAMAGE IS LOCATED APPROX BETWEEN STA 1744 & 1769 AND BETWEEN S-28L & S-29L.   FURTHER EVALUATION BY QC HAS DETERMINED DAMAGE IS BETWEEN STRINGER 30L AND 29L AS PER MARKED FRAME .  DISTANCE BETWEEN STRINGERFLANGE IS @ 4" IN AREA OF DAMAGE. C/W STEP 3 INTERNAL MEASUREMENTS OF DAMAGED LOCATION REF NDT PART 4 51-00-06  REF STEP 3 AVO14921. RESULTS SENT TO ENGINEERING. NO HIDDEN DAMAGE FOUND REF STEP 3E. C/W WITH STEPS ONE AND TWO OF AVO14921. RRI CW ON STEPS 1&2 PER AVO 14921. C/W STEP 3 EXTERNAL MEASUREMENTS OF DAMAGED LOCATION REF 787 NDT PART 4 51-00-06  REF STEP 3 AVO14921. RESULTS SENT TO ENGINEERING. NO HIDDEN DAMAGE FOUND. CW AVO 14921 STEP 4 PER PART 4 51-00-22 C-SCAN,  REF  AVO 14921 REV.A STEP 5 NOT REQUIRED AT THIS TIME PER ESC. REF  AVO 14921 REV.A STEP 7PCW IN SREP 3. REF  AVO 14921 REV.A STEP 8; WEB AND CAP A-SCAN CW PER PART 4 51-00-23 ON S29L COMMON TO DAMAGE. GRID UPLOADED TO ESC-EWR. S29L UPPER AND LOWER FLANGES PCW IN STEP 3. REF  AVO 14921 REV.A STEP 9; WEB AND CAP AVERIFIED THAT ALL STEPS OF AVO 14921 REVISIONS A THRU F HAVE BEEN COMPLETED, AND THAT ECRA #5370-01180 STEP 20 (DIP ISSUANCE) HAS BEEN COMPLIED WITH PER THE GMM
